# SDR USAA2009111793120

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 80,204 hours, 15,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410437A
- Part serial: 000336
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - NR 4 SLAT T/E WEDGE DELAMINATED AT OSS682.74 & OSS628.  REPAIRED NR 4 SLAT T/E WEDGE IAW B767 SRM 57-43-43 & 51-70-10.
